# SDR SWIA202266139

- Difficulty date: July 15, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 35,779 hours, 36,570 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

D: NOSE DOOR OPEN AND GEAR DISAGREE WARNING MESSAGES APPEARED AFTER TAKEOFF WHEN SELECTING LANDING GEAR UP. WAS ABLE TO GET ALL THREE DOWN AND LOCKED AFTER COMPLETION OF QRH. / C: MEL 32-30-1 / CAT: A DUE: 1 FLT DAY / ***CAT II NOT AUTHORIZED*** / ***ODI - UPPER MGT APPROVAL REQUIRED TO CLEAR*** / NOSE DOOR OPEN AND GEAR DISAGREE WARNING MESSAGES APPEARED AFTER TAKEOFF WHEN SELECTING LANDING GEAR UP. WAS ABLE TO GET ALL THREE DOWN AND LOCKED AFTER COMPLETION OF QRH.   (FLIGHT #3564 FILED CLOSED)   JUL 16, 2022  STATION: ATL--ON-CALL MX INTERROGATED PSEU IN REFERENCE TO FIM 32-60-07. PULLED PSEU CODE LEG 05 - 28V01 LOW.  / DEFERRED LANDING GEAR RETRACTION SYSTEM PER MEL 32-30-1. COMPLIED WITH MX ACTION. LANDING GEAR GROUND LOCK SAFETY PINS INSTALLED AND SAFETY WIRED. FLAGS REMOVED AND PLACED IN GALLEY CLOSET. PLACARDS INSTALLED. AIRCRAFT OK FOR CONTINUED SERVICE. / ***CAT II NOT AUTHORIZED***  / JUL 18, 2022  STATION: BNA -- *****ODI***** MANAGER APPROVAL RECEIVED FOR RETURN TO SERVICE. REFERENCE CP 25171534-1 FOR CORRECTIVE ACTION******S23 FAR, PS14GA FOUND NG OLEO CENTRED/EXTENDED BRACKET BENT NOT ALLOWING TARGET TO CENTER ABOVE SENSOR. DMI CLEARED AND PLACARDS REMOVED. CAT II RETURN TO SERVICE TEST TASK CARD 34-220-1021-SKY COMPLETED.
